# SDR DALA2025042103056

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,986 hours, 10,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zon E100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0917534) FLOOR TO BULKHEAD PANEL SUPPORT CORROSION BS 500L LBL23, RBL23 WL 157. REMOVED AND INSTALLED NEW FLOOR TO BULKHEAD PANEL SUPPORT RAIL ASSY AT STA 500L LBL23-RBL23, WL157 PER B737-900 SRM 51-40-02-0G AND DRAWING 143A9481.
